# SDR GTIA000119

- Difficulty date: February 24, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI - FLT 242 - FLOOR EMERGENCY WHITE LIGHTS INOPERABLE.  REPLACED BULB; OPS CHECK OK.  (X)
